MAUDE Adverse Event Report: B BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION

B BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION
Model Number 8713050
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).A follow-up report will be provided after the examination results are available.Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.
 
Event or Problem Description
According to the customer: "equipment malfunctioned where it marked that it had infused 130 ml and had infused about 20 ml." no patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.Investigation: the historical data of the device in question was extracted, and the operation history of the equipment was evaluated.The user did not provide the date of the adverse event or the programming in use.Therefore, we searched the usage history for the recorded infused volume closest to what the user reported to conduct an analysis of the usage history.We identified that on (b)(6) 2025, the user selected the drug "dexmed" from the drug library, programming a flow rate of 28.2 ml/h and a volume of 100 ml, starting the infusion at 08:29 and stopping it at 12:11.We verified that the user modified the flow rate to 47 ml/h, and the infused volume was 97.02 ml.At 12:12, the user made another modification to the programming, restarting the infusion and changing the volume to 61.28 ml, without resetting the already infused amount.At 12:54, the infusion was stopped, and the total infused volume recorded was 131.41 ml.We confirmed that the infused volumes and infusion times were consistent with the programming and the user's actions, as attached.Through a visual inspection of the equipment, natural signs of use were observed.The equipment underwent functional performance tests using the last two programming entries made by the user.The results of the functional tests demonstrated that the equipment is working correctly and precisely within its specifications, therefore not confirming the complaint.All information has been recorded in a global customer complaint database and will be used for trend analysis.

Brand Name
INFUSOMAT®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key21363239
Report Number9610825-2025-00026
Device Sequence Number8518989
Product Code FRN
UDI-Device Identifier04046963716752
UDI-Public(01)04046963716752
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8713050
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date04/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown